Alert archive / Nebraska / Tornado Warnings in 2009

Tornado Warning 17, NWS Cheyenne, WY

June 10, 2009Scotts Bluff County, Nebraska; Goshen County, Wyoming

NWS Cheyenne, WY issued this tornado warning at Jun 10, 2009, 2:09 PM MDT for Scotts Bluff County, Nebraska; Goshen County, Wyoming. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2009, 2:09 PM MDT (20:09 UTC)
Expired
Jun 10, 2009, 2:45 PM MDT
In force
36 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Scotts Bluff County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 84 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.2 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KCYS 102009
TORCYS
NEC157-WYC015-102045-
/O.NEW.KCYS.TO.W.0017.090610T2009Z-090610T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
209 PM MDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTH CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING...

* UNTIL 245 PM MDT

* AT 155 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO 12 MILES  
  WEST HAWK SPRINGS. DOPPLER RADAR SHOWED THIS TORNADO WAS JUST WEST 
  OF HAWK SPRINGS MOVING EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  HAWK SPRINGS AROUND 215 PM MDT.
  HAWK SPRINGS RECREATION AREA AROUND 230 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

&&

LAT...LON 4171 10444 4189 10442 4188 10397 4170 10400
      4170 10405 4166 10406
TIME...MOT...LOC 2009Z 276DEG 16KT 4179 10431

$$

EISE
3 follow-up statements
000 
WWUS55 KCYS 102025 RRA
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
225 PM MDT WED JUN 10 2009

NEC157-WYC015-102045-
/O.CON.KCYS.TO.W.0017.000000T0000Z-090610T2045Z/
SCOTTS BLUFF NE-GOSHEN WY-
225 PM MDT WED JUN 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR
SOUTHEASTERN GOSHEN AND SOUTHWESTERN SCOTTS BLUFF COUNTIES...

AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED TORNADOES 
IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE AND TORRENTIAL 
RAIN. THIS TORNADO WAS LOCATED NEAR HAWK SPRINGS...OR 21 MILES SOUTH 
OF TORRINGTON...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  SOUTHEASTERN GOSHEN AND SOUTHWESTERN SCOTTS BLUFF COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

&&

LAT...LON 4170 10435 4188 10432 4186 10397 4170 10400
      4170 10405 4166 10406
TIME...MOT...LOC 2024Z 278DEG 17KT 4177 10421

$$

EISE
000 
WWUS55 KCYS 102034
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
234 PM MDT WED JUN 10 2009

NEC157-WYC015-102045-
/O.CON.KCYS.TO.W.0017.000000T0000Z-090610T2045Z/
SCOTTS BLUFF NE-GOSHEN WY-
234 PM MDT WED JUN 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR
SOUTHEASTERN GOSHEN AND SOUTHWESTERN SCOTTS BLUFF COUNTIES...

AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED TORNADOES 
IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE AND FLOODING 
RAIN. THIS TORNADO WAS LOCATED NEAR HAWK SPRINGS RECREATION 
AREA...OR 21 MILES SOUTH OF TORRINGTON...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN GOSHEN AND              
  SOUTHWESTERN SCOTTS BLUFF COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

&&

LAT...LON 4169 10425 4186 10423 4185 10397 4170 10400
      4170 10405 4166 10406
TIME...MOT...LOC 2034Z 276DEG 17KT 4176 10412

$$
000 
WWUS55 KCYS 102049
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
249 PM MDT WED JUN 10 2009

NEC157-WYC015-102059-
/O.EXP.KCYS.TO.W.0017.000000T0000Z-090610T2045Z/
SCOTTS BLUFF NE-GOSHEN WY-
249 PM MDT WED JUN 10 2009

...THE TORNADO WARNING FOR SOUTHEASTERN GOSHEN AND SOUTHWESTERN
SCOTTS BLUFF COUNTIES EXPIRES AT 245 PM MDT...

HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS. A NEW SEVERE 
THUNDERSTORM WARNING HAS BEEN ISSUED.

LAT...LON 4169 10425 4186 10423 4185 10397 4170 10400
      4170 10405 4166 10406
TIME...MOT...LOC 2034Z 276DEG 17KT 4176 10412

$$

EISE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 10, 3:53 AM MDT, 10 hours 16 minutes earlier.

Area forecast discussion, Jun 10, 3:53 AM MDT, 10 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
353 AM MDT WED JUN 10 2009

.SHORT TERM...TODAY THRU THU NIGHT...MOIST WSW FLOW ALOFT CONTS
TODAY WITH REMAINS OF WEAK UPPER FTR OVER UT/AZ LIFTG ENE ACROSS
REGION TODAY.  WEAK COOL FRONT SLOWLY SAGGING SWWD INTO FAR SE WY
AND SRN NEB PNHNDL EARLY THIS MRNG...SHLD SEE IT STALL OUT ALONG
LARAMIE RANGE BY MIDDAY.  WITH DECENT CONVERGENCE ALONG THE LARAMIE
RANGE TODAY...SHOULD SEE PERHAPS STGST CELLS IN THAT AREA...ALTHO AS
THEY MOVE ENE THEY SHOULD WEAKEN TO MOSTLY SHWRS AND WEAK STORMS.
KEPT A SCT COVERAGE FOR MOST AREAS TODAY INTO TONIGHT...MODELS NOT
DOING TOO WELL ON SPECIFIC AREAS OF PCPN.  COOLER MOST AREAS TODAY
ESPCLY IN THE EAST.  NOT MUCH OF BREAK THIS EVENG WITH FLAT UPPER
RDG BUILDG INTO THE AREA BEFORE A PIECE OF THE NEXT UPPER TROF NOW
ALONG THE W COAST MOVES INTO THE WRN SXNS LATE TNGT.  WILL SEE MORE
OF THE SAME ON THU...WITH COOL E/NE UPSLOPE LOW LEVEL FLOW CONTG AS
SOME LIFT FROM UPPER SYSTEM PROVIDES AGAIN A SCT COVERAGE OF SHWRS
AND SOME TSTMS.

.LONG TERM...FRIDAY THROUGH TUESDAY NIGHT...LONG TERM PATTERN
CONTINUES TO BE ACTIVE FOR THE REGION THROUGH TUESDAY. 00Z ECMWF AND
GFS ARE CONSISTENT WITH KEEPING A GENERAL LONGWAVE TROUGH OVER THE
WESTERN US WITH EMBEDDED SHORTWAVES MOVING IN THE SOUTHWESTERLY
FLOW. FRIDAY BEGINS AN OVERALL WARMING TREND FOR WYOMING AND
NEBRASKA AS THE TROUGH OVER THE WESTERN US DEEPENS AND AMPLIFIES THE
RIDGE OVER THE CENTRAL US. A WEAK SHORTWAVE IS PROGGED TO MOVE OVER
THE AREA ATOP THE RIDGE LATE IN THE DAY FRIDAY. MAIN AXIS OF
INSTABILITY IS FOCUSED IN SOUTHERN PORTIONS OF THE CWA SO WILL SEE A
BETTER CHANCE FOR THUNDERSTORMS IN THIS REGION...SOME OF WHICH COULD
CONTINUE INTO THE OVERNIGHT HOURS AS THE SHORTWAVE MOVES OVERHEAD
FRIDAY NIGHT. SATURDAY WILL BE VERY SIMILAR TO FRIDAY WITH A
SHORTWAVE MOVING ACROSS LATER IN THE DAY. MODELS BRING INSTABILITY
FURTHER NORTH SO WILL LIKELY SEE MORE WIDESPREAD CONVECTIVE
DEVELOPMENT. SUNDAY WILL REMAIN AN ACTIVE DAY FOR SHOWERS AND
THUNDERSTORMS AS WARMING TEMPS AT THE SFC COMBINED WITH INCREASING
MOISTURE IN SOUTHEASTERLY FLOW KEEPS THE AREA UNSTABLE. FOR MONDAY
AND TUESDAY...MODELS DEPICT A STRONGER SFC LEE TROUGH SIGNATURE
WITH HIGH PRESSURE OVER THE MOUNTAINS. THIS MEANS WESTERLY WINDS
AT THE SFC WILL BE STRONGER OVER THE MOUNTAINS KEEPING THIS AREA
SLIGHTLY DRIER...BUT WILL ENHANCE CONVERGENCE OVER THE EASTERN
PLAINS INTO THE PANHANDLE WHICH WILL FOCUS THE MAIN THUNDERSTORM
ACTIVITY OVER THIS REGION. COULD SEE STRONGER THUNDERSTORMS MONDAY
AND TUESDAY AS GFS BRINGS UPPER 50S TO LOWER 60S DEWPOINTS INTO
THE PANHANDLE...BUT WILL ONLY MENTION BRIEFLY FOR NOW AS THIS IS
STILL A WEEK OUT. OVERALL...THE LONG TERM WILL CONTINUE TO BE WET
BUT WARMER.

&&

.AVIATION...MVFR CIGS WILL BE COMMON E OF THE MTNS TODAY...WITH SOME
IFR CIGS THIS MRNG IN SPOTS.  MVFR/SOME IFR CIGS CONT INTO TNGT WITH
SOME AREAS OF IFR FOG FORMING LATE.  SHOWERS AND SOME TSTMS WILL BE
POSSIBLE THROUGHOUT THE PERIOD AND ACROSS THE REGION.

&&

.FIRE WEATHER...THE DISTRICT REMAINS IN FULL GREEN-UP WITH RECENT
RAINS. ADDITIONAL RAIN WILL CONTINUE TO LIMIT FIRE WEATHER
CONCERNS THROUGHOUT THE DISTRICT. OVERNIGHT HUMIDITY RECOVERIES
WILL BE EXCELLENT THROUGH THE PERIOD.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

LONG TERM...RJM
Hazardous weather outlook, Jun 10, 10:51 AM MDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1051 AM MDT WED JUN 10 2009

WYZ059>070-111700-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
1051 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS SOUTHEAST
WYOMING THIS AFTERNOON AND EVENING. SOME STORMS WILL PRODUCE HEAVY
RAIN AND SMALL HAIL ESPECIALLY NEAR THE COLORADO BORDER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-111700-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1051 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WESTERN
NEBRASKA PANHANDLE. SOME STORMS IN THE SOUTHERN PANHANDLE WILL
PRODUCE HEAVY RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 10, 1:10 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
110 PM MDT WED JUN 10 2009

WYZ067-068-101945-
GOSHEN-PLATTE-
110 PM MDT WED JUN 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE AND WESTERN
GOSHEN COUNTIES UNTIL 145 PM MDT...

AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF CHUGWATER...OR 18 MILES
SOUTHEAST OF WHEATLAND...MOVING EAST AT 15 MPH.

LAW ENFORCEMENT HAS REPORTED PEA TO PENNY SIZED HAIL UP TO ONE AND
ONE HALF INCH DEEP ALONG INTERSTATE 25 NEAR MILE MARKER 63.

THIS STORM WILL BE NEAR...
  GLOMILL RESERVOIR BY 145 PM MDT.

SNOW PLOWS HAVE BEEN CALLED OUT TO REMOVE THE HAIL. MOTORISTS ARE
ENCOURAGED TO SLOW DOWN AND USE EXTRA CAUTION AS THEY APPROACH THIS
SECTION OF INTERSTATE 25.
Local storm report, Jun 10, 1:14 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
114 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     FUNNEL CLOUD     6 S MITCHELL            41.86N 103.81W
06/10/2009                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            ALSO DIME TO NICKLE SIZE HAIL.

&&

BCHAPMAN
Local storm report, Jun 10, 1:21 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
121 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     TORNADO          3 W SCOTTSBLUFF         41.87N 103.72W
06/10/2009                   SCOTTS BLUFF       NE   LAW ENFORCEMENT

            WEST OF SCOTTSBLUFF NEAR HWY 92.

&&

BCHAPMAN
Local storm report, Jun 10, 1:35 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
135 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     FUNNEL CLOUD     GERING                  41.83N 103.67W
06/10/2009                   SCOTTS BLUFF       NE   AMATEUR RADIO

            ROTATION NOTED ON SOUTH SIDE OF GEARING.

&&

BCHAPMAN
Local storm report, Jun 10, 1:39 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
139 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             3 S MORRILL             41.92N 103.92W
06/10/2009  E0.25 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

            HAIL MADE A HALF MILE WIDE PATH ABOUT 3 INCHES DEEP. ROAD
            CREWS ARE OUT WITH PLOWS.

&&

BCHAPMAN
Local storm report, Jun 10, 1:57 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
157 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TORNADO          12 W HAWK SPRINGS       41.79N 104.50W
06/10/2009                   GOSHEN             WY   TRAINED SPOTTER

            ROPE TORNADO ON THE GROUND.

&&

CAH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:52 PM MDTTornado WarningCYSScotts Bluff, Sioux38 min
Jun 10, 1:23 PM MDTTornado WarningCYSScotts Bluff37 min
Jun 10, 1:57 PM MDTTornado WarningCYSMorrill, Scotts Bluff33 min
Jun 10, 2:07 PM MDTTornado WarningCYSScotts Bluff23 min
Jun 10, 2:23 PM MDTTornado WarningCYSMorrill, Scotts Bluff37 min
Jun 10, 2:24 PM MDTFlash Flood WarningCYSScotts Bluff6 hr
Jun 10, 2:47 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff33 min
Jun 10, 2:55 PM MDTTornado WarningCYSMorrill35 min
Jun 10, 3:19 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball, Morrill, Scotts Bluff26 min
Jun 10, 3:27 PM MDTTornado WarningCYSMorrill33 min
Jun 10, 3:51 PM MDTFlash Flood WarningCYSMorrill97 min
Jun 10, 3:59 PM MDTTornado WarningCYSMorrill31 min
Jun 10, 4:29 PM MDTTornado WarningCYSMorrill50 min
Jun 10, 5:16 PM MDTTornado WarningCYSMorrill44 min
Jun 10, 5:25 PM MDTFlash Flood WarningCYSMorrill, Scotts Bluff5 hr
Jun 10, 1:29 PM MDTTornado WarningCYSGoshen46 min

Nearby

Tornado Warnings in Nebraska, 2009Tornado Warnings in Wyoming, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.